Alert archive / Montana / Winter Storm Warnings in 2012

Winter Storm Warning 6, NWS Great Falls, MT

March 5, 2012

NWS Great Falls, MT issued this winter storm warning at Mar 5, 2012, 5:10 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 5:10 PM MST (00:10 UTC)
Expired
Mar 6, 2012, 9:44 AM MST
In force
17 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS45 KTFX 060010
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
510 PM MST MON MAR 5 2012

MTZ009-061215-
/O.UPG.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/
/O.NEW.KTFX.WS.W.0006.120306T0010Z-120306T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
510 PM MST MON MAR 5 2012

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST TUESDAY FOR
ELEVATIONS ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET FOR HEAVY SNOW...
WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. THE WINTER WEATHER
ADVISORY IS NO LONGER IN EFFECT.


* TIMING AND MAIN IMPACT: HEAVY SNOW AND BLOWING SNOW HAS BEEN
  AFFECTING ELEVATIONS NEAR AND ABOVE 7000 FEET IN THE ROCKY
  MOUNTAIN FRONT. SNOW AND BLOWING SNOW WILL CONTINUE AND SPREAD
  INTO THE LOWER ELEVATION TONIGHT.

* SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 8
  INCHES ARE EXPECTED ABOVE 5000 FEET.

* WINDS AND VISIBILITY: WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
  ARE LIKELY. WINDS COULD GUST TO 70 MPH BEFORE MIDNIGHT. FALLING
  AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF
  MILE AT TIMES.

* ELEVATIONS: ABOVE 5000 FEET.

* OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD 
  BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED 
  WITH REDUCED VISIBILITIES. 

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ048-061215-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
510 PM MST MON MAR 5 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
TUESDAY. 

* TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL DEVELOP 
  THIS EVENING ALONG THE HIGHER ELEVATIONS OF THE ROCKY MOUNTAIN 
  FRONT. 

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 3-6 INCHES ARE 
  EXPECTED ABOVE 4500 FEET.

* WINDS AND VISIBILITY: FALLING AND BLOWING SNOW MAY REDUCE 
  VISIBILITIES TO LESS THAN 1 MILE AT TIMES.

* ELEVATIONS: ABOVE 4500 FEET.

* OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD
  BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED WITH
  REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-061215-
/O.CON.KTFX.WW.Y.0016.120306T1200Z-120307T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
510 PM MST MON MAR 5 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM
MST TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
TUESDAY. 

* TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL DEVELOP 
  OVER SOUTHWEST MONTANA TUESDAY AFTERNOON AND EVENING AS A COLD 
  FRONT MOVES OVER THE AREA. 

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE 
  EXPECTED IN THE HIGHER TERRAIN WITH 1 TO 4 INCHES IN THE 
  VALLEYS.

* WINDS AND VISIBILITY: FALLING AND BLOWING SNOW WILL REDUCE 
  VISIBILITIES TO LESS THAN 1 MILE AT TIMES.

* OTHER IMPACTS:SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD 
  BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED 
  WITH REDUCED VISIBILITIES. 

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN...
  BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... 
  NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS...
   CHIEF JOSEPH PASS...DILLON...MONIDA PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
4 follow-up statements
014 
WWUS45 KTFX 060450
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
949 PM MST MON MAR 5 2012

MTZ009-061230-
/O.CON.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
949 PM MST MON MAR 5 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 11 AM MST TUESDAY. 

* TIMING AND MAIN IMPACT: HEAVY SNOW AND BLOWING SNOW HAS BEEN 
  AFFECTING ELEVATIONS NEAR AND ABOVE 7000 FEET IN THE ROCKY 
  MOUNTAIN FRONT. SNOW AND BLOWING SNOW WILL CONTINUE AND SPREAD 
  INTO THE LOWER ELEVATION TONIGHT. 

* SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 8 
  INCHES ARE EXPECTED ABOVE 5000 FEET.

* WINDS AND VISIBILITY: WINDS OF 25 TO 35 MPH WITH GUSTS TO50 
  MPH ARE LIKELY. WINDS COULD GUST TO 70 MPH BEFORE MIDNIGHT. 
  FALLING AND BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS 
  THAN ONE HALF MILE AT TIMES. 

* ELEVATIONS: ABOVE 5000 FEET.

* OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD 
  BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED 
  WITH REDUCED VISIBILITIES.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ048-061230-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
949 PM MST MON MAR 5 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
TUESDAY. 

* TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL DEVELOP 
  THIS EVENING ALONG THE HIGHER ELEVATIONS OF THE ROCKY MOUNTAIN 
  FRONT. 

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 3-6 INCHES ARE 
  EXPECTED ABOVE 4500 FEET.

* WINDS AND VISIBILITY: FALLING AND BLOWING SNOW MAY REDUCE 
  VISIBILITIES TO LESS THAN 1 MILE AT TIMES.

* ELEVATIONS: ABOVE 4500 FEET.

* OTHER IMPACTS: SNOW ACCUMULATING ON UNTREATED ROADWAYS COULD 
  BECOME SLIPPERY AND CREATE ADDITIONAL HAZARDS WHEN COMBINED 
  WITH REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-061230-
/O.CON.KTFX.WW.Y.0016.120306T1200Z-120307T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
949 PM MST MON MAR 5 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM
MST TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
TUESDAY. 

* TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL ACCOMPANY A
  COLD FRONT MOVING QUICKLY THROUGH SOUTHWEST MONTANA ON TUESDAY.
  SNOW WILL BE HEAVY AT TIMES DURING THE MORNING AND AFTERNOON.
  HEAVY SNOW WILL LEAD TO RAPID ACCUMULATIONS OVER A 3 TO 6 HOUR
  PERIOD FOR MOST LOCATIONS...MAKING TRAVEL DIFFICULT FOR A
  TIME...ESPECIALLY DURING THE MORNING COMMUTE.

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE 
  EXPECTED IN THE HIGHER TERRAIN WITH 1 TO 4 INCHES IN THE 
  VALLEYS.

* VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO
  LESS THAN ONE QUARTER MILE AT TIMES.

* OTHER IMPACTS: ROADS WILL BECOME SNOW COVERED AND
  SLIPPERY...COMBINING WITH REDUCED VISIBILITIES TO MAKE FOR
  HAZARDOUS TRAVEL CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... 
  BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... 
  NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS...
   CHIEF JOSEPH PASS...DILLON...MONIDA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
412 
WWUS45 KTFX 061043
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
343 AM MST TUE MAR 6 2012

MTZ009-061800-
/O.CON.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
343 AM MST TUE MAR 6 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 11 AM MST THIS MORNING. 

* TIMING AND MAIN IMPACT: HEAVY SNOW HAS ENDED...HOWEVER PERIODS
  OF LIGHT SNOW ALONG WITH BLOWING AND DRIFTING SNOW WILL CONTINUE
  THROUGH THIS MORNING. 

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE
  EXPECTED THIS MORNING WITH STORM TOTAL SNOWFALL OF 6 TO 10
  INCHES ABOVE 5000 FEET.

* WINDS AND VISIBILITY: WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH
  WILL GRADUALLY SUBSIDE THROUGH THIS MORNING. FALLING AND BLOWING
  SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE AT
  TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW WILL MAKE
TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP
AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ048-061800-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
343 AM MST TUE MAR 6 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING AND MAIN IMPACT: PERIODS OF LIGHT SNOW ALONG WITH
  BLOWING AND DRIFTING SNOW WILL CONTINUE THROUGH THIS MORNING.

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATION OF ONE TO THREE INCHES
  IS EXPECTED THIS MORNING WITH TOTAL SNOW ACCUMULATIONS OF 3-6
  INCHES ABOVE 4500 FEET.

* WINDS AND VISIBILITY: FALLING AND BLOWING SNOW MAY REDUCE 
  VISIBILITIES TO LESS THAN 1 MILE AT TIMES THIS MORNING.

* ELEVATIONS: ABOVE 4500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-061800-
/O.CON.KTFX.WW.Y.0016.120306T1200Z-120307T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
343 AM MST TUE MAR 6 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW WILL ACCOMPANY A
  COLD FRONT MOVING QUICKLY THROUGH SOUTHWEST MONTANA THIS
  MORNING. SNOW MAY BE HEAVY AT TIMES DURING THE MORNING. HEAVY
  SNOW WILL LEAD TO RAPID ACCUMULATIONS OVER A 3 TO 6 HOUR PERIOD
  FOR MOST LOCATIONS...MAKING TRAVEL DIFFICULT FOR A TIME...ESPECIALLY
  DURING THE MORNING COMMUTE.

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE
  EXPECTED IN THE HIGHER TERRAIN WITH 1 TO 4 INCHES IN THE
  VALLEYS. ISOLATED HIGHER AMOUNTS ARE POSSIBLE OVER SOME OF THE
  PEAKS IN THE MADISON AND GALLATIN RANGES. 

* VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO 
  LESS THAN ONE QUARTER MILE AT TIMES.

* OTHER IMPACTS: EXPECT A RAPID CHANGE IN WEATHER CONDITIONS WITH
  THE ARRIVAL OF THE COLD FRONT THIS MORNING. ROADS WILL BECOME
  SNOW COVERED AND SLIPPERY...COMBINING WITH REDUCED VISIBILITIES
  TO MAKE FOR HAZARDOUS TRAVEL CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN...
  BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... 
  NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS...
   CHIEF JOSEPH PASS...DILLON...MONIDA PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
248 
WWUS45 KTFX 061511
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
811 AM MST TUE MAR 6 2012

MTZ009-061800-
/O.CON.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
811 AM MST TUE MAR 6 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 11 AM MST THIS MORNING. 

* TIMING AND MAIN IMPACT: AREAS OF LIGHT SNOW WILL CONTINUE OVER
  THE NORTHERN ROCKY MOUNTAIN FRONT THROUGH THIS MORNING.

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE
  EXPECTED THIS MORNING.

* WINDS AND VISIBILITY:FALLING AND BLOWING SNOW WILL REDUCE
  VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW WILL MAKE
TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP
AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ048-061800-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
811 AM MST TUE MAR 6 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING AND MAIN IMPACT: AREAS OF LIGHT SNOW WILL CONTINUE OVER
  THE SOUTHERN ROCKY MOUNTAIN FRONT THROUGH THIS MORNING.

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE
  EXPECTED THIS MORNING.

* WINDS AND VISIBILITY:FALLING AND BLOWING SNOW WILL REDUCE
  VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 4500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-070000-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-120307T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
811 AM MST TUE MAR 6 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE
  THROUGH THIS MORNING. SNOWFALL RATES AROUND 1 INCH PER HOUR CAN
  BE EXPECTED AT TIMES THIS MORNING. EXPECT THE SNOW TO GRADUALLY
  DECREASE IN INTENSITY DURING THE AFTERNOON HOURS.

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE
  EXPECTED IN THE HIGHER TERRAIN...WITH 3 TO 6 INCHES IN THE
  BOZEMAN VALLEY...WHILE 1 TO 3 INCHES CAN BE EXPECTED AT LOWER
  ELEVATIONS OVER THE REMAINDER OF GALLATIN...MADISON...AND
  BEAVERHEAD COUNTIES.

* VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO 
  LESS THAN ONE QUARTER MILE AT TIMES.

* OTHER IMPACTS: EXPECT ROADS TO BE SNOW COVERED AND
  SLIPPERY...COMBINING WITH REDUCED VISIBILITIES TO MAKE FOR
  HAZARDOUS TRAVEL CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN...
  BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS
  HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS... CHIEF
  JOSEPH PASS...DILLON AND MONIDA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
494 
WWUS45 KTFX 061644
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
944 AM MST TUE MAR 6 2012

MTZ009-061745-
/O.CAN.KTFX.WS.W.0006.000000T0000Z-120306T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
944 AM MST TUE MAR 6 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 

LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON BUT SNOW
ACCUMULATIONS WILL BE LIMITED TO 1 TO 3 INCHES.

$$

MTZ048-061745-
/O.CAN.KTFX.WW.Y.0016.000000T0000Z-120306T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
944 AM MST TUE MAR 6 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON BUT SNOW
ACCUMULATIONS WILL BE LIMITED TO 1 TO 3 INCHES.

$$

MTZ008-015-055-070000-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-120307T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
944 AM MST TUE MAR 6 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE 
  THROUGH THIS MORNING. SNOWFALL RATES AROUND 1 INCH PER HOUR 
  CAN BE EXPECTED AT TIMES THIS MORNING. EXPECT THE SNOW TO 
  GRADUALLY DECREASE IN INTENSITY DURING THE AFTERNOON HOURS. 

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE 
  EXPECTED IN THE HIGHER TERRAIN...WITH 3 TO 6 INCHES IN THE 
  BOZEMAN VALLEY...WHILE 1 TO 3 INCHES CAN BE EXPECTED AT 
  LOWER ELEVATIONS OVER THE REMAINDER OF GALLATIN...MADISON...
  AND BEAVERHEAD COUNTIES.

* VISIBILITY: SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO 
  LESS THAN ONE QUARTER MILE AT TIMES.

* OTHER IMPACTS: EXPECT ROADS TO BE SNOW COVERED AND SLIPPERY...
   COMBINING WITH REDUCED VISIBILITIES TO MAKE FOR HAZARDOUS 
  TRAVEL CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN...
  BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... 
  NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...BIG HOLE PASS...
   CHIEF JOSEPH PASS...DILLON...MONIDA PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 5, 2:55 PM MST, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 5, 2:55 PM MST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MST MON MAR 5 2012

.DISCUSSION...

TONIGHT THROUGH WEDNESDAY...AN UPPER LEVEL LOW PRESSURE TROF IS
APPROACHING THE WEST COAST AND HEIGHTS ALOFT OVER THE ZONES HAVE
BEGUN TO FALL. RADAR CONTINUES TO SHOW LIGHT SNOW OVER THE NORTHERN
ROCKIES AND...WITH THE APPROACHING FRONT...HAVE ISSUED A WINTER
WEATHER ADVISORY WITH THE PASSES IN MIND. SOUTHWEST FLOW AHEAD OF
THE TROF WILL BRING MOISTURE ACROSS MAINLY THE SOUTHWEST AND CENTRAL
ZONES TONIGHT. ONLY SEE WEAK LIFT THROUGH THE NIGHT BUT THIS WILL BE
STRENGTHENING OVER THE SOUTHWEST ZONES BY MORNING. A SURFACE LOW
PRESSURE CENTER WILL MOVE ACROSS ALBERTA AND SASKATCHEWAN TONIGHT AND
DRAW COLDER CANADIAN AIR INTO THE REGION. WINDS SHOULD SHIFT ALONG
THE NORTHERN ROCKIES AND THE HILINE 09-12Z TUESDAY WITH SNOW
SPREADING SOUTH AROUND 12Z. THE FRONT LOOKS QUITE DRY AND SNOW
ACCUMULATIONS ARE EXPECTED TO BE LOW. HOWEVER...AS THE FRONT REACHES
THE SOUTHWEST ZONES...SOME HEAVIER SNOW IS EXPECTED AND SNOW AMOUNTS
HAVE BEEN BUMPED UP SOMEWHAT ACROSS GALLATIN AND MADISON COUNTIES. A
WINTER WEATHER ADVISORY FOR SNOW HAS ALSO BEEN ISSUED FOR THE
SOUTHWEST ZONES. THE UPPER LEVEL TROF WILL MOVE THROUGH THE PACIFIC
NORTHWEST TUESDAY MORNING AND MOVE OVER THE NORTHERN ROCKIES BY LATE
AFTERNOON. FLOW ALOFT WILL SWITCH TO THE NORTHWEST TUESDAY NIGHT AND
HEIGHTS WILL BEGIN TO REBUILD. THE JET ONCE AGAIN BE NORTH OF THE
ZONES AND TEMPS SHOULD RECOVER QUICKLY. ZELZER

WEDNESDAY NIGHT THROUGH MONDAY...A RATHER QUIET PERIOD OF WEATHER IS
EXPECTED FOR THE SECOND HALF OF THE WORK WEEK...AND RIGHT THROUGH
THE UPCOMING WEEKEND. MOSTLY DRY/DRY CONDITIONS WILL PREVAIL OVER
THE REGION...WITH ONLY A SMALL CHANCE FOR SHOWERS OVER THE ROCKY
MOUNTAIN FRONT FOR SUNDAY AND INTO MONDAY...OTHERWISE THE REMAINDER
OF THE REGION SHOULD REMAIN DRY. EXPECT A NICE WARMING TREND...WITH
AFTERNOON HIGHS GENERALLY 10 TO 15 DEGREES ABOVE NORMAL ON MOST
AFTERNOONS. BRUSDA

&&

.AVIATION...
UPDATED 1815Z.
GUSTY WEST WINDS WILL AFFECT THE PLAINS OF NORTH CENTRAL MONTANA
TODAY...WHILE WIDESPREAD RAIN/SNOW WILL AFFECT THE ROCKY MOUNTAIN
FRONT. EXPECT MOUNTAINS TO BE OBSCURED OVER THE FRONT RANGE ALONG
WITH IFR CONDITIONS OR WORSE. A COOL FRONT WILL MOVE WEST TO EAST
THROUGH THE REGION STARTING AFTER 08Z TUESDAY. EXPECT WIDESPREAD LOW
CLOUDS AND PRECIP TO ACCOMPANY THE FRONTAL PASSAGE. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  28  31  17  41 /  30  40  10   0
CTB  20  27  14  39 /  30  50  10   0
HLN  29  32  19  38 /  60  50  20   0
BZN  28  32  13  35 /  40  80  20  10
WEY  18  30   1  29 /  60 100  30  10
DLN  26  29  12  37 /  50  80  20   0
HVR  27  33  15  43 /  20  40  10   0
LWT  28  31  14  37 /  20  60  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL MIDNIGHT MST TONIGHT EASTERN GLACIER...
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

WINTER WEATHER ADVISORY UNTIL 11 AM MST TUESDAY NORTHERN ROCKY
MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM MST TUESDAY
BEAVERHEAD...GALLATIN...MADISON.

HIGH WIND WARNING UNTIL MIDNIGHT MST TUESDAY NIGHT FOR ROUTE 287
OVER NORRIS HILL IN MADISON COUNTY.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 5, 3:16 PM MST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
316 PM MST MON MAR 5 2012

MTZ009-048-062215-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
316 PM MST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT PUSHES THROUGH THE REGION LATE
TONIGHT...BRINGING SIGNIFICANTLY COLDER TEMPERATURES ON TUESDAY.
SNOW IS LIKELY IN THE MOUNTAINS WITH A CHANCE OF SNOW SHOWERS AT
LOWER ELEVATIONS AS WELL. ONE TO FOUR INCHES OF NEW SNOW ACCUMULATION
IS POSSIBLE IN THE MOUNTAINS AND IMMEDIATELY ADJACENT PLAINS LATE
TONIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-055-062215-
BEAVERHEAD-GALLATIN-
316 PM MST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT 5 AM TUESDAY THROUGH 5 PM
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ010-062215-
EASTERN GLACIER-
316 PM MST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH THROUGH THE REGION EARLY TUESDAY
MORNING...BRINGING SIGNIFICANTLY COLDER TEMPERATURES ON TUESDAY.
SNOW IS LIKELY IN THE MOUNTAINS WITH A CHANCE OF SNOW SHOWERS AT
LOWER ELEVATIONS. ONE TO THREE INCHES OF NEW SNOW ACCUMULATION IS
POSSIBLE IN THE MOUNTAINS WITH LITTLE OR NO ACCUMULATION AT LOWER
ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ015-062215-
MADISON-
316 PM MST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING HAS BEEN ISSUED FOR FOR THE NORRIS HILL AREA
IN MADISON COUNTY THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5AM TUESDAY THROUGH 5
PM TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ011>014-044>047-049>054-062215-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
316 PM MST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MILD BUT VERY WINDY CONDITIONS WILL CONTINUE INTO THIS EVENING
WITH OCCASIONAL GUSTS OF 45 TO 55 MPH EXPECTED ON THE NORTH
CENTRAL MT PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH THROUGH THE REGION EARLY TUESDAY
MORNING...BRINGING SIGNIFICANTLY COLDER TEMPERATURES ON TUESDAY.
SNOW IS LIKELY IN THE MOUNTAINS WITH A CHANCE OF SNOW SHOWERS AT
LOWER ELEVATIONS. ONE TO THREE INCHES OF NEW SNOW ACCUMULATION IS
POSSIBLE IN THE MOUNTAINS WITH LITTLE OR NO ACCUMULATION AT LOWER
ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 5, 12:02 PM MST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1202 PM MST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND GST 3 SW CUT BANK           48.61N 112.38W
03/05/2012  M60 MPH          GLACIER            MT   ASOS

            60 MPH WIND GUST AT THE CUT BANK AIRPORT.

&&

BRUSDA
Local storm report, Mar 5, 12:15 PM MST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1215 PM MST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND GST 4 NNE MCALLISTER        45.50N 111.70W
03/05/2012  M52 MPH          MADISON            MT   DEPT OF HIGHWAYS

            52 MPH WIND GUST AT NORRIS HILL DOT SENSOR.

&&

BRUSDA
Local storm report, Mar 5, 1:08 PM MST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
108 PM MST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     NON-TSTM WND GST 3 SW CUT BANK           48.61N 112.38W
03/05/2012  M67 MPH          GLACIER            MT   ASOS

            67 MPH WIND GUST AT THE CUT BANK AIRPORT.

&&

BRUSDA
Local storm report, Mar 5, 1:30 PM MST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
130 PM MST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
03/05/2012  M84 MPH          GLACIER            MT   MESONET

            84 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION.

&&

BRUSDA
Local storm report, Mar 5, 1:32 PM MST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
132 PM MST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     NON-TSTM WND GST 3 SW CUT BANK           48.61N 112.38W
03/05/2012  M66 MPH          GLACIER            MT   ASOS

            66 MPH WIND GUST AT THE CUT BANK AIRPORT.

&&

CORRECTED EVENT...REMARKS

BRUSDA
Local storm report, Mar 5, 4:56 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
456 PM MST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HIGH SUST WINDS  4 NNE MCALLISTER        45.50N 111.70W
03/05/2012  M40 MPH          MADISON            MT   DEPT OF HIGHWAYS

&&

SUK

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 4:29 PM MSTWinter Storm WarningTFX5 hr

Nearby

Winter Storm Warnings in Montana, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.